# SDR CALA2017060501683

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 62,696 hours, 26,042 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1853M56P12
- Part serial: 0587
- Condition: Sticking
- Location: Standby
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER INDICATION ERRONEOUS STBY ALTIMETER NEEDLE STICKS WHILE CLIMBING AND DESCENDING.   REPLACED STANDBY ALTIMETER IAW AMM34-21-22-400-001-B. LIGHTING OPERATIONAL TEST PASSED.
